Previous |  Up |  Next


higher order ordinary differential equations; boundary value problems
The aim of this short note is to present a theorem that characterizes the existence of solutions to a class of higher order boundary value problems. This result completely answers a question previously set by the authors in [Differential Integral Equations {\bf 6} (1993), 1119--1123].
[1] Agarwal R.P.: Boundary Value Problems for Higher Order Differential Equations. World Sci. Publ., Singapore, 1986. MR 1021979 | Zbl 0921.34021
[2] Bonanno G., Marano S.A.: Higher order ordinary differential equations. Differential Integral Equations 6 (1993), 1119-1123. MR 1230485
[3] Majorana A., Marano S.A.: Boundary value problems for higher order ordinary differential equations. Comment. Math. Univ. Carolinae 35 (1994), 451-466. MR 1307273 | Zbl 0809.34034
Partner of
EuDML logo